# SDR FDEA201810293037

- Difficulty date: October 29, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 88,291 hours, 37,213 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 400702
- Part serial: 126
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CALLED OUT BY CREW FOR SMOKE IN THE COCKPIT, REMOVED ALL ELECTRICAL POWER FROM AIRCRAFT. AIRCRAFT CLEARED BY FIRE DEPT, AVIONICS FOUND ONE TRANSFORMER/ RECTIFIER BURNT. REMOVED AND REPLACED TR PER AMM 24-31-01-2. OPS CHECK GOOD PER AMM 24-30-00-5. PN REMOVED 4-007-02/SERIAL 126. A/C OK FOR SERVICE
